It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello All -

Just wanted to write a little about my experience and worries. To help myself feel better.

I'm on Day 68 of the OBAGI NUDERM (FoamingGel,Toner,Clear,ExFoDerm,Blender,RETINA0.025%).

I started using OBAGI because of active acne, hyperpigmentation and acne scars/marks (not so much pitted scars but red marks).

I've had acne since since highschool/sophomore year and have battled since then using and trying everything but chemical peels. I controlled my acne in high school with prescription drugs, ointment and facials. My acne was under control w/ proactive early in college and my last two years I controlled it w/ accutane, which I believe made my acne worse and it all came back last year June w/ marks that were more severe in my eyes and found OBAGI. My acne never seem to just go away, no matter what method I used, it never really even cleared me up, just kept it under control. Of course accutane gave me FLAWLESS skin but came w/ a price of risking my health and worsening my acne after 2 years off the pill.

OBAGI was and is really harsh as I peel and am red, though it has gotten better since the first day I started. I still have a difficult time opening my wide comfortably enough to stick food into my mouth when I'm eating w/ a lot of people. Very ANNOYING. I work in the fashion industry so naturally it's difficult for me to just leave my flaky skin alone. I always carry ointment to cover up and look into the mirror every second to see if my one movement made me flaky. I do however notice more blackheads for some odd reason and I need to go for extractions. Does anybody know the reason behind this? Blackheads just form frequently and it's pretty annoying as well.

Anyhow, I took pictures of myself the first week I was on OBAGI and just now after the 10th week and I see a major improvement, I actually looked into the mirror again wondering if the picture had come out incorrectly. Too good to be true kind of feeling. HOWEVER, I do not understand why I don't feel happy? I guess it's because I'm extremely worried about what is going to happen after OBAGI. After stopping Proactive, everything came back. After accutane, all came back. My initial concern before I started OBAGI was the same, what happens after the program. I mean, I can't rely on this regimen forever, can I? I'm aware that I'll be put on the maintenance program to maintain whatever results I've obtained. I'm worried of the Hydroquinone, retin A and all other chemicals that are used in this product. I mean, at one point, I have to stop using these products but I just don't know what will happen and am not looking forward to it. My horrible skin now actually looks good but my worries of the future far exceeds my happiness at this moment.

What am I to do? Keep using OBAGI forever? Is it actually ok to use this for such a long time? My aesthetician suffered from cystic acne and has been using OBAGI for 6 years already and stands by it. His skin of course looks flawless. He says it's no big deal as long as you are under the care of a specialist and stop when you are pregnant but seeing as how my skin condition improved drastically in such a short period of time (short meaning, for a 12 year acne sufferer to improve in 68 days is very short) obviously means OBAGI has some STRONG stuff in it. To use these products for good scares me.

I don't know, I just had to get my thoughts out as I was feeling concerned. Thanks for reading and good luck to you all using OBAGI. If you do have comments please do feel free to leave a msg. Maybe I'm just making worries for myself? Possibly I should post some before and after pictures and you'll understand where my worries are coming from.:-(





All times are GMT -7. The time now is 04:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!